# SDR RAIA2019121810021

- Difficulty date: December 8, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Antenna Housing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LOWER BELLY DME1 ANTENNA HOUSING HAS CORROSION BETWEEN FRAME 19 & 20 @ STR 12 & 20 LH-          R/R THE DME1 NUTPLATE ATTACH ASSEMBLY PLATE BETWEEN FR19 & 20 BY STR20L.
